# SDR IPXA2023091594166

- Difficulty date: August 23, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: SG115300113
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE INSIDE COMP L/H UPPER AFT FRAME-ANGLE HAS A CRACKED.REPLACED CRACKED FRAME-ANGLE AT THE L/H UPPER AFT TAILCONE IAW SRM 53-80-07-2R REPAIR 4. (MINOR)
